# SDR SIMA20141228015

- Difficulty date: December 28, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 27,710 hours, 22,948 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Part number: 14567034001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING TO FUSELAGE LOWER ATTACHMENT ANGLE ON WING FWD OF SPAR 3 HAS A 1 INCH CRACK ON THE FWD EDGE OF ANGLE.  REPAIRED IAW ETN EM-53-142.
